Several months ago I was switched from prograf (tacrolimus) to rapamune (Sirolimus) for immune suppression roughly a year after liver transplant. I understand it is used primarily for kidney transplant patients and am wondering how unusual this might be.
Am a liver transplant patient, 2005. Began on cellcept and prograf and taken off both due to kidney damage. Currently creatina is 2.3 which has become the new normal. Been on rapamune for several years. Not sure if rapamune is cause but have lost fat pad on feet and am always in pain. Strength is sapped too. Am 67 so age is a factor I'm sure. As a transplant patient it always takes longer to get over infections, cuts, bruises, and some antibiotics work better than others. Get tired very easily. Despite all that, consider the alternative!
- Prograf Drug Information
- Rapamune Drug Information
- Sirolimus Drug Information
- Tacrolimus Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Dec 2010 • 5 answers
Updated 11 May 2012 • 1 answer
Updated 31 Jan 2017 • 2 answers
Updated 15 Oct 2012 • 3 answers
Updated 9 Apr 2018 • 1 answer